MAUDE Adverse Event Report: MALLINCKRODT DAR SRL SHILEY; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)

MALLINCKRODT DAR SRL SHILEY; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Model Number SSVO
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during use, patient switched the inner cannula to a different size and found that the speaking valve did not fit snugly.The patient was informed that speaking valve was universal for all connectors.The patient was unaware of how old the original speaking valve was and would purchase a new one.There was no patient injury.
 
Event or Problem Description
According to the reporter, device was tested prior to use.During use, patient switched the inner cannula to a different size and found that the speaking valve did not fit snugly.Patient was informed that speaking valve was universal for all connectors.Patient was unaware of how old the original speaking valve was and would purchase a new one.There was no patient injury.
 
Additional Manufacturer Narrative

Brand Name
SHILEY
Common Device Name
TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Manufacturer (Section D)
MALLINCKRODT DAR SRL
via giacomo bove 2/4/6/8
mirandola 41037
IT  41037
Manufacturer (Section G)
MALLINCKRODT DAR SRL
via giacomo bove 2/4/6/8
mirandola 41037
IT   41037
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key15668605
Report Number2936999-2022-00962
Device Sequence Number6444085
Product Code BTO
UDI-Device Identifier10884521751361
UDI-Public10884521751361
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K945407
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSSVO
Device Catalogue NumberSSVO
Device Lot Number22F0158JZX
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/11/2022
Supplement Date Received by Manufacturer11/22/2022
Initial Report FDA Received Date10/25/2022
Supplement Report FDA Received Date12/07/2022
Date Device Manufactured06/02/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown